# SDR AALA20150330002

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 65,849 hours, 7,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037401
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT SEAT 4L IS LOOSE & HANGING FROM CEILING.  R & R EXIT SIGN.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-01.  SYS CHECKED NORMAL.
